Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Accutanegirl

Big rash on forehead 1.5 months after accutane finished

Recommended Posts

I stopped accutane almost 2 months ago, and about two weeks ago I started getting itchy bumps on my forehead. They went away for a few days but then started coming back a few days ago and now they are really bad. The rash is all over my forehead and a bit on my cheeks, do I need the last few days there have been little bumps at the center of my forehead that look like they have liquid in them. The rash is itchy and irritated, and no matter what I try to put on it, nothing helps  get rid of it. I tied hydrocortisone cream, but that hasn’t helped. I tried cutting out dairy, gluten and a bit of fruit in my diet over the last 3 days and I’ve also been drinking a lot of water, but the rash has only gotten worse. The only thing I could think of that I have continuously drank a LOT over these past few days if coffee. Could it be a reaction to the coffee? I have no idea what’s causing this rash but it’s extremely bothersome. I will attach a picture of my face that I took this morning straight out of bed without washing or putting cream on it.

F5D1E487-6665-4228-8DC0-EEE17201FDE5.jpeg

Share this post


Link to post
Share on other sites

It could just be that Ur skin  is very sensitive as you have only recently stopped the medication. It keeps working up to 6 months post. Be gentle. Don't put anything else on your skin. Perhaps try an antihistamine in case it's an allergy. It won't do you any harm to try that. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×